Items where Author is "Hiremath, V. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Hiremath, V. A. (1989) Copure injective modules. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 20 (3). pp. 250-259. ISSN 0019-5588

Hiremath, V. A. (1987) Cofinitely projective modules. II. Arch. Math. (Basel), 48 (1). pp. 53-57.

Hiremath, V. A. (1987) Coregular modules. Tamkang J. Math., 18 (2). pp. 103-111.

Hiremath, V. A. (1986) Coflat modules. Indian J. Pure Appl. Math., 17 (2). pp. 223-230.

Hiremath, V. A. (1986) Hopfian rings and Hopfian modules. Indian J. Pure Appl. Math., 17 (7). pp. 895-900.

This list was generated on Thu Nov 23 22:09:27 2017 IST.